# SDR DXTA2025052203559

- Difficulty date: May 19, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N584QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0139
- Aircraft time: 6,027 hours, 4,045 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER SIDE COCKPIT WINDOW CRACKED IN FLIGHT. CORRECTIVE ACTION: REMOVED CRACKED RH SIDE WINDOW P/N 9914809-2 S/N 21088H6054 AND INSTALLED CUSTOMER SUPPLIED NEW SIDE WINDOW P/N 9914809-2 S/N 24211H6471 IAW CE680A AMM 56-10-05.
